# SDR ASAA2023080144345

- Difficulty date: August 1, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N973AK
- Make and model: Boeing 737-9
- Aircraft serial: 43346
- Aircraft time: 5,279 hours, 1,518 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ESTABLISH COMMUNICATION ON HF2 RADIO. COULD NOT TRANSMITA NOR RECEIVE AUDIO. GROUNDED - YES. ON DEFERRAL.
